MathSciNet Relay Station
MathSciNet bibliographic data
MR2232675 (2007b:60093) 60G15 (60F17)
Bardina, Xavier; Florit, Carme Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle. Rev. Mat. Iberoamericana 21 (2005), no. 3, 1037–1052.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement